# SDR A6WA200940657

- Difficulty date: September 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 13,705 hours, 15,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT LINTEL FITTING OF THE AFT PRESSURE BULKHEAD.  REPAIR PERFORMED AT LINTEL FITTING AT THE AFT PRESSURE BULKHEAD REO 601R-53-61-1230 REV D.  (K)
